Announcement

Collapse
No announcement yet.

Switch tysabri for ampyra?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • palmtree
    replied
    It is just horrifying to hear about this kind of stupidity being voiced with authority. I have had more than my share of those kind of experiences. How could we, the lowly patients, actually know anything!

    Knock them over the head!

    Leave a comment:


  • Seasha
    replied
    Originally posted by mercadies25 View Post
    The neuro is great but he definitely needs a new assistant.
    Thank you all for your help.
    Definitely! So glad for you the problem was finally resolved and I hope Ampyra helps you.

    Leave a comment:


  • mercadies25
    replied
    Update

    So finally got the answer. Sorry for the confusion! I will remain on Tysabri and begin use of ampyra. I figured problem solved back to business. She sent my order for tysabri to Wal-Mart as a refill. SMH! The ppl at infusion site called her 2xs to try to fix. They ended up working around her.
    The neuro is great but he definitely needs a new assistant.
    Thank you all for your help.

    Leave a comment:


  • palmtree
    replied
    That doctor doesnít know his butt from a hole in the ground. I hope you have some other options.

    I have been on Tysabri since 2010. In 2018 I started Ampyra. Still take Tysabri.

    I hope you get this straighted out fast! Going off Tysabri can cause terrible rebounds that donít reverse themselves.

    Leave a comment:


  • lindaincolorado
    replied
    I agree with the other posts. Sounds like your dr's office is terribly confused
    Good luck
    ps I've been on Tysabri for 12 years and was in the study for Ampyra (Fampridine) many years ago while on Ty.

    Leave a comment:


  • gargantua
    replied
    Call Biogen

    Iíd call Biogen. They know the people at the Doctorís office and at the insurance companies and are pretty good at sorting stuff like this out. They do NOT want you to go off T. Did they give you a case manager?

    Let us know what happened.

    Leave a comment:


  • gargantua
    replied
    Kick down the door. Can your PCP help back you up? Iím hoping to turn mine into a neurologist.

    Leave a comment:


  • pennstater
    replied
    Originally posted by mercadies25 View Post
    Hello,

    I sent in your Tizanadine to your pharmacy on 4/5/19 but the Tysabri medication was replaced with Ampyra. If you need refills of the Ampyra I can refill those.

    Have a great day,
    Summer P., CMA
    Wow. Any further update? That is really scary that they would take you off your DMT for Ampyra,which is a symptom management drug. I would be asking the rationale behind that to make a point, and demand to speak to neuro. Someone doesn't have a clue.

    Leave a comment:


  • mercadies25
    replied
    From neuro's assistant

    Hello,

    I sent in your Tizanadine to your pharmacy on 4/5/19 but the Tysabri medication was replaced with Ampyra. If you need refills of the Ampyra I can refill those.

    Have a great day,
    Summer P., CMA

    Leave a comment:


  • mercadies25
    replied
    Thanks guys! I know they have 2 different purposes but it shocks me that neuros office would get something so wrong.
    I just needed to hear other MSers thoughts to clarify for myself.
    They did not call me back today so I will call back in the morning.
    I've already complained to the office mgr about this nurse so we'll see what happens tomorrow.

    Leave a comment:


  • Seasha
    replied
    Originally posted by JerryD View Post
    I am be glad to echo Mable's post ! Those 2 drugs are not supposed to do the same thing.
    Count me in as well. At first I thought that maybe they were thinking that the 2 drugs had negative interactions while using together but I looked up Drugs.com to verify. https://www.drugs.com/drug-interacti...1693-2430.html

    Nada

    Hope you get it straightened out and keep us posted!

    Leave a comment:


  • JerryD
    replied
    I am be glad to echo Mable's post ! Those 2 drugs are not supposed to do the same thing . Don't take my word for it. Call a Tysabri nurse advocate or an Ampyra nurse . They will know the story. If I were you, I would find a Real, Honest to Goodness, MS Specialist ! If that was the story that you heard from your current neuro, something's not right !
    Good luck

    Leave a comment:


  • Marco
    replied
    You are not confused, but it sounds like the doctor's office is. I hope it gets straightened out directly.

    Leave a comment:


  • Mable
    replied
    My new side hustle: Getting my medical care straight

    I'm not on either of those medications, but when I first saw your subject line my first thought was "NOOOOO, Amprya isn't a disease modifying therapy"

    Someone's confused. Nonetheless, I am in the midst of hours of back and forth with doctors offices that don't communicate effectively with insurance companies that don't communicate effectively with doctors. And don't get me started on nurses and other staff who are just guessing. All while my brain eats itself.

    Getting everyone aligned is like a part-time job for me lately. If I didn't look at it that way, I'd just be angry and sad all the time.

    Best of luck!

    Leave a comment:


  • mercadies25
    started a topic Switch tysabri for ampyra?

    Switch tysabri for ampyra?

    Mrssaged my Doctor's office that I need a new order for tysabri. They messaged back that I will no longer be on tysabri because I started taking ampyra. I thoight they had 2 different purposes. I'm very confused. Already called office waiting for an answer.
Working...
X